# SDR UALA2011090904871

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 79,098 hours, 12,830 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591F
- Part serial: 202
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING OVERHEAT.  REPLACED EQUIP COOLING SUPPLY FAN 1 DUE TO PRIOR HISTORY, VIBE SENSOR TRIPS NEW SUPPLY FAN, TRIED NEW VIBE SENSOR, STILL TRIPS NEW FAN.  ORDERED ANOTHER NEW FAN OSTF U4874, NEED TO REPLACE FAN AGAIN.
